# SDR SWAA2022093050703

- Difficulty date: September 7, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 36,017 hours, 21,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 146A750227
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION' AFT CARGO FLOOR STRUCTURE LH SIDEPLATE WL-155 LBL-21 BETWEEN STA 727D-727E WITH CORROSION AROUND FASTENER HOLES. / [01] ** RESOLUTION REPLACE WITH A NEW Z CHANNEL PN:146A7502-27; WORK WILL BE REPLACED IN TASKCARD #TTG8Q00EFAKS;[02] VERIFIED STEP 1
